MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG ITREVIA 5 HF-T DF-1

BIOTRONIK SE & CO. KG ITREVIA 5 HF-T DF-1
Model Number 393066
Medical Device Problem Code Premature Elective Replacement Indicator (1483)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2021
Type of Reportable Event Malfunction
Event or Problem Description
After an implantation period of approximately 64 months, it was reported that the device was explanted due to eri status.
 
Additional Manufacturer Narrative
The icd was received for analysis.Prior to the analysis of the device, the quality documents accompanying the manufacturing process for this icd were re-investigated and all production steps were performed accordingly.Particularly the final acceptance test proved the device functions to be as specified.The ability of the device to deliver therapies was verified.The anti-bradycardia pacing pulses proved to be normal and in amplitude and frequency as programmed.A fibrillation signal was applied, and the device delivered a defibrillation shock as specified, documenting a normal and expected sensing and shock delivery.In particular, the specified energy level was reached.At a next step the memory content of the device was inspected.The data showed an inconsistency between the amount of charge taken from the battery and the battery voltage, which led to the automatic activation of the eri battery status.The data analysis confirmed an unexpectedly low battery voltage.Therefore, the device was opened, and the inner assembly was inspected.The visual inspection of the inner assembly showed no anomalies.The overall current consumption of the electrical module was directly measured and proved to be normal and as expected.The battery was sent to the manufacturer for further analysis.The manufacturing records of the battery were inspected, documenting that the battery parameters were within specification during the battery manufacturing.No anomalies were documented during the production process, associated with this battery.The battery was subjected to a visual inspection which did not reveal any signs of damage.In a next step, the battery was opened for destructive analysis.The inspection of the inner assembly identified a short circuit, which led to the elevated internal self-depletion.In conclusion, the analysis revealed an elevated internal self-depletion within the battery.Based on the analysis all therapy functions of the device were entirely available while the device was implanted and in service.

Brand Name
ITREVIA 5 HF-T DF-1
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key12391602
Report Number1028232-2021-04874
Device Sequence Number11857595
Product Code NIK
UDI-Device Identifier04035479129781
UDI-Public04035479129781
Combination Product (Y/N)N
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2017
Device Model Number393066
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2021
Supplement Date Received by Manufacturer04/20/2022
Initial Report FDA Received Date08/31/2021
Supplement Report FDA Received Date04/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/14/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown